RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 10  


On properties of certain classical operators occurring in Fourier analysis
L. V. Zhizhiashvili, G. E. Tkebuchava
3
Extremal polynomials and methods of optimization of numerical algorithms
V. I. Lebedev
21
Optimal recovery of values of functions and their derivatives from inaccurate data on the Fourier transform
G. G. Magaril-Il'yaev, K. Yu. Osipenko
67
Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$
I. Kh. Musin
83
Double space with double line
I. A. Cheltsov
109
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019